# SDR DALA2016102607698

- Difficulty date: January 3, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 50,377 hours, 18,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR SUPPORT RBL 24 STATION 492.4 TO STATION 500A HAS UPPER SURFACE CORROSION.  MAINTENANCE INSTALLED PANEL IAW SRM 737-800 51-40- 02.
